Obviously I am an elderly male with enlarged prostate and have been on cpap for the last 13 years. My urologist has prescribed TAMUREX (Tamsulosin Hydrochloride) so I researched it and found this review "I'm a 58 years old. I used to get up 4 or 5 times every night. Flomax (Tamsulosin Hydrochloride) has decreased this number to 1 or 2. However, because of the side effects I'm stopping immediately. I have sleep apnea and Flomax has caused nasual congestion making it difficult to breath. On top of that I'm experiencing dry mouth, insomnia, pounding heart, and irritability. If you have sleep apnea DO NOT take this drug !!!" . As you can see from the spelling this an American gentleman but it does make me wary of this drug - has anybody on the forum used it? and if so any problems? Eric
It may have affected him this way, but it may have no effect on others.
Did he get medical advice before he posted this statement?
If you are taking this drug and it is affecting you, go back to your doctor and get something else or get the doctors advice.
If it is causing dryness in your throat or mouth it might cause air to escape through your mouth.
You can always try turning up our humidifier if you have one.